uu.seUppsala University Publications
Change search
Link to record
Permanent link

Direct link
BETA
Kreiss, Gunilla
Publications (10 of 77) Show all publications
Arjmand, D., Poluektov, M. & Kreiss, G. (2018). Atomistic-continuum multiscale modelling of magnetisation dynamics at non-zero temperature. Advances in Computational Mathematics, 44, 1119-1151
Open this publication in new window or tab >>Atomistic-continuum multiscale modelling of magnetisation dynamics at non-zero temperature
2018 (English)In: Advances in Computational Mathematics, ISSN 1019-7168, E-ISSN 1572-9044, Vol. 44, p. 1119-1151Article in journal (Refereed) Published
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-316063 (URN)10.1007/s10444-017-9575-3 (DOI)000441521300007 ()
Projects
eSSENCE
Available from: 2017-12-23 Created: 2017-02-24 Last updated: 2018-10-10Bibliographically approved
Wang, S., Nissen, A. & Kreiss, G. (2018). Convergence of finite difference methods for the wave equation in two space dimensions. Mathematics of Computation, 87(314), 2737-2763
Open this publication in new window or tab >>Convergence of finite difference methods for the wave equation in two space dimensions
2018 (English)In: Mathematics of Computation, ISSN 0025-5718, E-ISSN 1088-6842, Vol. 87, no 314, p. 2737-2763Article in journal (Refereed) Published
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-320603 (URN)10.1090/mcom/3319 (DOI)
Available from: 2018-02-02 Created: 2017-04-23 Last updated: 2018-08-23Bibliographically approved
Poluektov, M., Eriksson, O. & Kreiss, G. (2018). Coupling atomistic and continuum modelling of magnetism. Computer Methods in Applied Mechanics and Engineering, 329, 219-253
Open this publication in new window or tab >>Coupling atomistic and continuum modelling of magnetism
2018 (English)In: Computer Methods in Applied Mechanics and Engineering, ISSN 0045-7825, E-ISSN 1879-2138, Vol. 329, p. 219-253Article in journal (Refereed) Published
National Category
Computational Mathematics Condensed Matter Physics
Identifiers
urn:nbn:se:uu:diva-331985 (URN)10.1016/j.cma.2017.10.010 (DOI)000422806100010 ()
Projects
eSSENCE
Available from: 2017-10-16 Created: 2017-10-20 Last updated: 2018-05-11Bibliographically approved
Ge, Z., Holmgren, H., Kronbichler, M., Brandt, L. & Kreiss, G. (2018). Effective slip over partially filled microcavities and its possible failure. Physical Review Fluids, 3, 054201:1-17, Article ID 054201.
Open this publication in new window or tab >>Effective slip over partially filled microcavities and its possible failure
Show others...
2018 (English)In: Physical Review Fluids, ISSN 1943-6947, E-ISSN 1553-0124, Vol. 3, p. 054201:1-17, article id 054201Article in journal (Refereed) Published
National Category
Fluid Mechanics and Acoustics Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-351482 (URN)10.1103/PhysRevFluids.3.054201 (DOI)000433036100003 ()
Projects
eSSENCE
Available from: 2018-05-17 Created: 2018-05-25 Last updated: 2018-08-19Bibliographically approved
Schoeder, S., Sticko, S., Kronbichler, M. & Kreiss, G. (2018). High order cut discontinuous Galerkin methods with local time stepping for acoustics.
Open this publication in new window or tab >>High order cut discontinuous Galerkin methods with local time stepping for acoustics
2018 (English)In: Article in journal (Other academic) Submitted
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-347423 (URN)
Projects
eSSENCE
Available from: 2018-04-01 Created: 2018-04-01 Last updated: 2018-04-10Bibliographically approved
Sticko, S., Ludvigsson, G. & Kreiss, G. (2018). High order cut finite elements for the elastic wave equation. Computing Research Repository (1804.00332)
Open this publication in new window or tab >>High order cut finite elements for the elastic wave equation
2018 (English)In: Computing Research Repository, no 1804.00332Article in journal (Other academic) Submitted
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-347421 (URN)
Projects
eSSENCE
Available from: 2018-04-01 Created: 2018-04-01 Last updated: 2018-04-10Bibliographically approved
Ludvigsson, G., Steffen, K. R., Sticko, S., Wang, S., Xia, Q., Epshteyn, Y. & Kreiss, G. (2018). High-order numerical methods for 2D parabolic problems in single and composite domains. Journal of Scientific Computing, 76, 812-847
Open this publication in new window or tab >>High-order numerical methods for 2D parabolic problems in single and composite domains
Show others...
2018 (English)In: Journal of Scientific Computing, ISSN 0885-7474, E-ISSN 1573-7691, Vol. 76, p. 812-847Article in journal (Refereed) Published
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-339130 (URN)10.1007/s10915-017-0637-y (DOI)000436253800006 ()
Available from: 2018-01-10 Created: 2018-01-16 Last updated: 2018-09-09Bibliographically approved
Holmgren, H. & Kreiss, G. (2017). A computational multiscale model for contact line dynamics.
Open this publication in new window or tab >>A computational multiscale model for contact line dynamics
2017 (English)In: Article in journal (Other academic) Submitted
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-329051 (URN)
Projects
eSSENCE
Available from: 2017-09-07 Created: 2017-09-07 Last updated: 2017-09-10Bibliographically approved
Kronbichler, M. & Kreiss, G. (2017). A phase-field microscale enhancement for macro models of capillary-driven contact point dynamics. Journal of Computational Multiphase Flows, 9, 114-126
Open this publication in new window or tab >>A phase-field microscale enhancement for macro models of capillary-driven contact point dynamics
2017 (English)In: Journal of Computational Multiphase Flows, ISSN 1757-482X, E-ISSN 1757-4838, Vol. 9, p. 114-126Article in journal (Refereed) Published
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-321164 (URN)10.1177/1757482X17700148 (DOI)
Available from: 2017-04-27 Created: 2017-05-02 Last updated: 2017-08-31Bibliographically approved
Arjmand, D. & Kreiss, G. (2017). An equation-free approach for second order multiscale hyperbolic problems in non-divergence form. Computing Research Repository (1708.09446)
Open this publication in new window or tab >>An equation-free approach for second order multiscale hyperbolic problems in non-divergence form
2017 (English)In: Computing Research Repository, no 1708.09446Article in journal (Other academic) Submitted
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-328820 (URN)
Available from: 2017-08-30 Created: 2017-09-01 Last updated: 2017-09-08Bibliographically approved
Organisations

Search in DiVA

Show all publications